# SDR 07FDEA00387

- Difficulty date: February 8, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR INTERCOSTAL IS CRACKED AT DOME NUT FOR UPPER BOLT TO FORWARD UPPER HOIST ATTACH POINT.  INSTALLED NEW INTERCOSTAL REF SRM 51-30-2 PAGE 2 ITEM 4B.  CLASSIFIED AS A MAJOR REPAIR.
